# SDR FDEA202204231033

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Part number: ARB2932509
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY STRINGER AT STATION XOS = 667.  FOUND CRACK  LEFT HAND WING LEADING EDGE CAVITY STRINGER AT STATION XOS = 667 REPAIR CARRIED   OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
